# SDR 96ZZZX5718

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4494A
- Make and model: Beech 58
- Aircraft serial: TH30
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 95110026603
- Condition: Cracked
- Location: Ws 45 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND LT WING STA 45 RIB ASSY HAS 3 CRACKS ALONG UPPER SKIN RIVET ROW ON RIB, 1 PULLED RIVET AT FORWARD LOWER CORNER ATTACH TO SPAR.  RIB IS DEFORMED IN THE CENTER AREA AT RIB.  AILERON TRIM CABLES WEARING HOLES IN RIB.  SUSPECT CAUSE POSSIBLE HARD LANDING.  SUBMITTER STATED CLOSER INSP OF THESE AREAS.
